“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 17071
School of Mathematics
  Title:   A generalization of Taketa's theorem on M-groups
  Author(s):  Zeinab Akhlaghi
  Status:   Published
  Journal: Quaestiones Math.
  Vol.:  46
  Year:  2023
  Pages:   1497-1502
  Supported by:  IPM
Let G be a finite group. We prove the solvability of G, by assuming that the average degree of non-monomial irreducible characters in Irr(G) is less than 5=2. The bound is sharp.

Download TeX format
back to top
scroll left or right